... What effects (if any) did you experience once off of it? I know if I miss a dose or two, it feels like my head is swimming (like a dizziness) and I was wondering if anyone else had similair or different reactions.
28 Nov 2009
This answer may be a bit late for you ... but I couldn't find any information (even reviews) regarding going of Luvox. I can certainly tell you that the dose would need to be tapered down slowly otherwise you are bound to get withdrawal symptoms (which is what you were experiencing).
If you still need help or guidance you could try the forum. Someone may be able to help you.
21 Dec 2009
I was on 150mg Luvox CR. I decided to quit cold turkey and experienced horrible withdrawal symptoms. Mostly they were confined to the head. I felt like a hot/burning tingling sensation in my head, a general flush feeling to the face, a lot of pressure, and brief waves of dizziness that lasted a second or two but would happen every ten to fifteen minutes. After 6 days I went back on it, and have been back on it for 5 months now. For the most part the withdrawal symptoms have subsided in intensity, but to tell you the truth, I haven't felt the same since quitting cold turkey. If you want to stop taking Luvox I highly recommend a slow and steady taper.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to stop talking both of them because of weight gain and generalized inflammation of the joints. I am tapering from the Luvox, down to 100 mg. ...
1 answer • 17 Aug 2009
just started taking luvox at 25mg, then upped to 50... now 100... been on 21 days. feel a bit better, how long does this med take to kick in for ocd?
3 answers • 19 Feb 2012
I stopped taking luvox 1 week ago because I cannot get a prescription filled. no pharmacy can get it. I have been getting frequent dizzy spells. ...
2 answers • 30 Aug 2013
I am being tapered off paxil down from 60 to 40 and adding 50 Mgs luvox as introduction last night which was the second night I couldn't sleep ...
3 answers • 14 Oct 2013